# SDR DL757020875

- Difficulty date: July 26, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 6,062 hours, 2,748 cycles
- System (JASC): 3300 · Lighting System
- Part: Bulb
- Part number: 767
- Condition: Burned Out
- Location: Exterior L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER FOUND DOOR L1 EXTERIOR EMERGENCY LIGHT BURNED OUTREPLACED BULB. LIGHT OPERATES NORMAL
